# SDR COMA9660180

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Cndair CL6002B19
- Aircraft serial: 120164
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Current Sensor
- Part number: 2SC1175A
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT STATIC HEAT INOP.  REPLACED THE CURRENT SENSOR.
